# SDR REXA2021011200872

- Difficulty date: December 22, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED BETWEEN FS 310.00 AND FS 319.70.  REPLACE RT FLOOR SILL BETWEEN FS 310-319.00, IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 & 51-42-12-001-001-A01.
